Canal W -surfaces

Karel Havlíček

Časopis pro pěstování matematiky (1953)

  • Volume: 078, Issue: 4, page 347-357
  • ISSN: 0528-2195

How to cite

top

Havlíček, Karel. "Kanálové $W$-plochy." Časopis pro pěstování matematiky 078.4 (1953): 347-357. <http://eudml.org/doc/19531>.

@article{Havlíček1953,
author = {Havlíček, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometric Euclidean spaces},
language = {cze},
number = {4},
pages = {347-357},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Kanálové $W$-plochy},
url = {http://eudml.org/doc/19531},
volume = {078},
year = {1953},
}

TY - JOUR
AU - Havlíček, Karel
TI - Kanálové $W$-plochy
JO - Časopis pro pěstování matematiky
PY - 1953
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 078
IS - 4
SP - 347
EP - 357
LA - cze
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/19531
ER -

References

top
  1. K. Havlíček, Sur les surfaces enveloppes de sphères, Časopis pro pӗstování matematiky a fysiky, 74, Praha 1949, 21-40. (1949) Zbl0033.02101MR0033137
  2. K. Havlíček, Kaнaлoвыe линeйчaтыe пoвepxнocти, Чexocлoвaцкий мaтeмaтичecкий жypнaл. T. 1 (76), Praha 1951, 213-224; francouzský překlad: Surfaces reglées qui sont enveloppes de sphères, Czechoslovak Mathematical Journal, Vol. 1 (76), Praha 1951, 187-197. (1951) MR0050938
  3. B. Ф. Kaгaн, Ocнoвы тeopии пoвepxнocтeй I, oгиэ, Mocквa, 1941. (1941) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.